MAUDE Adverse Event Report: Tornier Inc PERFORM REVERSED PERIPHERAL and SPHERE SCREWDRIVER BIT T20; Bit, surgical

Tornier Inc PERFORM REVERSED PERIPHERAL and SPHERE SCREWDRIVER BIT T20; Bit, surgical
Catalog Number MWJ127
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/01/2026
Type of Reportable Event Malfunction

Brand Name
PERFORM REVERSED PERIPHERAL and SPHERE SCREWDRIVER BIT T20
Common Device Name
Bit, surgical
Manufacturer (Section D)
Tornier Inc
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
Tornier Inc
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50935307
Report Number0001649390-2026-01018
Device Sequence Number15886437
Product Code GFG
UDI-Device Identifier00846832062492
UDI-Public00846832062492
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMWJ127
Device Lot NumberUnknown
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown